The exponential generating function of labelled blocks

N. Wormald, E. M. Wright

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)93-96
Number of pages4
JournalDiscrete Mathematics
Volume25
Issue number1
DOIs
Publication statusPublished - 1979
Externally publishedYes

Cite this

Wormald, N. ; Wright, E. M. / The exponential generating function of labelled blocks. In: Discrete Mathematics. 1979 ; Vol. 25, No. 1. pp. 93-96.
@article{7e6875aa4ae44ccd9d0e8bce34a0ce15,
title = "The exponential generating function of labelled blocks",
author = "N. Wormald and Wright, {E. M.}",
year = "1979",
doi = "10.1016/0012-365X(79)90158-4",
language = "English",
volume = "25",
pages = "93--96",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1",

}

The exponential generating function of labelled blocks. / Wormald, N.; Wright, E. M.

In: Discrete Mathematics, Vol. 25, No. 1, 1979, p. 93-96.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The exponential generating function of labelled blocks

AU - Wormald, N.

AU - Wright, E. M.

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=0346834510&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(79)90158-4

DO - 10.1016/0012-365X(79)90158-4

M3 - Article

VL - 25

SP - 93

EP - 96

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1

ER -